# SDR SWAA075716

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 40,840 hours, 34,188 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063214
- Part serial: WYG39654
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN / DIVERSION.  AT FL 340, NR 2 ENGINE FAILED.  NO FUEL BALANCE IN PROGRESS, ABLE TO RESTART ENGINE.  REMOVED AND REPLACED MEC AND FUEL PUMP PER MM.
